# SDR 98UAL900315

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AND SMOKE REPORTED AT ROW 15.  ALSO A GRINDING NOISE HEARD.  NR 4 RECIRCULATING FAN TRIPPED OFF AND THE ODOR DISSIPATED.  THE FAN WAS RESET AND FLIGHT CONTINUED TO IAD.
